Maximal prehomogeneous subspaces on classical groups

Document Type: Research Paper

Authors

1 Xuzhou Normal University, P.R.China

2 China University of Mining and technology

Abstract

Suppose $G$ is a split connected‎ ‎reductive orthogonal or symplectic group over an infinite field‎
‎$F,$ $P=MN$ is a maximal parabolic subgroup of $G,$ $frak{n}$ is‎
‎the Lie algebra of the unipotent radical $N.$ Under the adjoint‎
‎action of its stabilizer in $M,$ every maximal prehomogeneous‎
‎subspaces of $frak{n}$ is determined‎.

Keywords

Main Subjects



Volume 40, Issue 1
January and February 2014
Pages 55-81
  • Receive Date: 09 December 2011
  • Revise Date: 08 December 2012
  • Accept Date: 09 December 2012